# SDR EGRA9586

- Difficulty date: May 4, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N399KK
- Make and model: Skrsky S76
- Aircraft serial: 760421
- System (JASC): 3451 · DME/TACAN System
- Part: Antenna
- Part number: DMNI5062
- Condition: Cracked
- Location: Dme
- Part time: 298 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANTENNA FOUND CRACKED REPLACED ANTENNA
